A member asked:

Can long term use of lamictal / lamotrigine cause neuropathy?

A doctor has provided 1 answer
Dr. Janice Wiesman answered

Specializes in Neurology

Neuropathy is not a known side effect of lamictal. Lamictal is sometimes used for the treatment of neuropathic pain, .

Answered Jun 26, 2014

5.7k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

A member asked:

What does the rash caused by lamictal look like?

3 doctors weighed in across 2 answers

A member asked:

Does lamictal cause weight gain?

A doctor has provided 1 answer

A member asked:

Does lamictal cause peripheral edema?

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...